MathSciNet Relay Station
MathSciNet bibliographic data
MR1240796 46N10 (26E15 46B20 90C48)
Poliquin, René; Vanderwerff, Jon; Zizler, Václav Convex composite representation of lower semicontinuous functions and renormings. C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 6, 545–549.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement